# SDR HNAA2012072000876

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,718 hours, 65,164 cycles
- Engine: Pwa PW120A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK BOLTS ARE CORRODED INSIDE OF VERTICAL STAB, FORWARD TUNNEL, AT RIB 4.  CLEANED OFF LIGHT SURFACE CORROSION ON LOCK BOLTS, INSIDE VERTICAL STAB, FORWARD TUNNEL AT RIB 4.
